# SDR REXA2012121201613

- Difficulty date: December 12, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 11,894 hours, 7,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1544870, SPLICE ON STGR 26R HAS CORROSION AT FRAME 333, IN THE FWD E & E BAY.  REMOVED AND REPLACED STGR 26R AT FS 333 IAW CRJ 900 SRM 51-42-06.
